MathSciNet Relay Station
MathSciNet bibliographic data
MR1509242 DML
Julia, Gaston; Mémoire sur la permutabilité des fractions rationnelles. (French) Ann. Sci. École Norm. Sup. (3) 39 (1922), 131–215.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement